Transport in two-dimensional scattering stochastic media: Simulations and models

O. Haran, D. Shvarts, R. Thieberger

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

Classical transport of neutral particles in a purely scattering two-dimensional stochastic media is studied. Results of numerical Monte Carlo simulations of transport in two-dimensional stationary, binary, purely scattering stochastic media with Markovian mixing statistics are reported. Partial Markovian descriptions are proposed as models for the transport process inside the stochastic media. In these models, the composition of the media is correlated on a finite length scale. The results obtained from the models are in good agreement with the results obtained from the two-dimensional simulations.

Original languageEnglish
Pages (from-to)6183-6189
Number of pages7
JournalPhysical Review E
Volume61
Issue number6
DOIs
StatePublished - 1 Jan 2000
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint

Dive into the research topics of 'Transport in two-dimensional scattering stochastic media: Simulations and models'. Together they form a unique fingerprint.

Cite this